MathSciNet Relay Station
MathSciNet bibliographic data
MR1504260 Contributed Item
Cartan; Le principe de dualité et certaines intégrales multiples de l'espace tangentiel et de l'espace réglé. (French) Bull. Soc. Math. France 24 (1896), 140–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement